# SDR FDEA201706011551

- Difficulty date: June 1, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 61,928 hours, 14,211 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77591
- Condition: Corroded
- Location: Bs 1671
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO BAY BS 1671, LONGERON 51R FOUND WITH CORROSION.  THE LONGERON WAS REPAIRED IAW EA 1-5310-T0333516 PT1. CLASSIFIED AS MAJOR IAW GMM 6-2-100.
